# SDR CALA9600770

- Difficulty date: June 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16887
- Make and model: Doug DC-9-82
- Aircraft serial: 49116
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 7936913518
- Condition: Leaking
- Location: Nose Gear
- Stage of operation: CR
- Nature of condition: J, K
- Precautionary procedure: O

## Discrepancy

THE RIGHT HYDRAULIC SYSTEM PRESSURE AND QUANTITY DROPPED TO ZERO WHILE EN ROUTE.  EMERGENCY GEAR EXTENSION WAS USED PRIOR TO LANDING.  THE LT MLG DOOR WAS DAMAGED UPON LANDING AT EWR.  MAINTENANCE FOUND THE HYDRAULIC LINE FOR NOSE GEAR UP LEAKING AND THE LINE WAS REPLACED.  THE LT MLG DOOR WAS REMOVED AND REPLACED.  THE DOOR FORWARD GAP SEAL WAS FILLED IAW ECRA 5280-01136.  A DIP WAS ISSUED TO REINSPECT THE SEAL AT 1100 FLIGHT HOUR INTERVALS AND TO REPAIR AT THE NEXT QUARTER-D, HALF-D, OR FULL-D CHECK, WHICHEVER COMES FIRST.  A GEAR SWING WAS PERFORMED AND OPERATION CHECKED GOOD.
